# SDR 99ZZZX2534

- Difficulty date: May 26, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1075W
- Make and model: Bell 206L-1
- Aircraft serial: 45377
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 206015001107
- Condition: Corroded
- Location: Main Rotor
- Part time: 3,297 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING DAILY INSPECTION, FOUND TRAILING EDGE EXTRUSION WITH HEAVY INTERGRANULAR CORROSION, POSSIBLY CAUSED BY IMPROPERLY HEAT TREATED MATERIAL.
